Skip to main content
EXPERTS IN COUGH CONTROL

Product Label

PRODUCTS

PRODUITS

1 2 3 4 5

Breakdown

5
0
4
0
3
0
2
0
1
0
Cold & Sinus DAY/NIGHT Tablets

BENYLIN® Cold & Sinus DAY/NIGHT Tablets

Cold & Sinus DAY/NIGHT Tablets
Extra Strength

Clear your Head

Trust the effective and fast relief of BENYLIN® EXTRA STRENGTH Cold & Sinus DAY/NIGHT Tablets.  This portable and convenient solution will relieve your worst symptoms during the day and help you rest at night. 

Fast, effective relief of:
  • Sinus Pain
  • Nasal Congestion
  • Headache
  • Fever 

Packages of 20 tablets (10 Day tablets and 10 Night tablets).

DIRECTIONS OF USE

Day: DIN 02273462 Night: DIN 02306409

Do not take more than directed (see liver warnings).

Adult Use Only (12 years and older): Take 1-2 Day OR Night tablets every 4 hours. Do not exceed a combined total of any 8 Day OR Night tablets in 24 hours.

Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen
  • while drinking 3 or more alcoholic drinks every day.

Symptoms of liver damage may include:

  • yellow skin or eyes
  • dark urine
  • sweating
  • nausea
  • vomiting
  • stomach pain
  • unusual tiredness
  • loss of appetite.

Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash.

If any of these symptoms occur, stop use and seek medical help right away.

Do not use

  • with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other medicinal ingredients, ask a doctor or pharmacist
  • if allergic to any of the ingredients
  • with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug

Ask a doctor or pharmacist before use if you

  • are on other medications including the blood thinning drug warfarin, sedatives or tranquilizers
  • have heart or thyroid disease
  • high blood pressure
  • diabetes
  • glaucoma
  • kidney or liver disease
  • asthma
  • diffi­culty urinating due to an enlarged prostate
  • are elderly, pregnant or breastfeeding
  • have dif­ficulty breathing or other chronic lung conditions

When using this product (Night tablets only)

  • drowsiness or excitability (especially in children) may occur
  • Do not drive or engage in activities requiring alertness
  • Avoid alcohol
  • Alcohol, sedatives and tranquilizers may increase drowsiness.

Stop use and ask a doctor if

  • symptoms last for more than 5 days
  • fever lasts for more than 3 days
  • nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen
  • are accompanied by a high fever (>38°C) or the production of thick, yellow/green phlegm.

stopKEEP OUT OF THE REACH OF CHILDREN. This package contains enough drug to seriously harm a child. Use only on advice of a doctor.

In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical, even if you do not notice any signs or symptoms

Other information Read the complete label before use and follow all directions. Do not use if carton is open or if blister unit is broken. Child resistant package. Store at 15 to 30°C. Protect from light. Keep dry

INGREDIENTS
EACH TABLET CONTAINS:
Day
D Decongestant:
Phenylephrine Hydrochloride
Relieves nasal congestion.
5 mg
A Analgesic:
Acetaminophen (Extra Strength)
Relieves sinus pain, headache and fever.
500 mg
Night
D Decongestant:
Phenylephrine Hydrochloride
Relieves nasal congestion.
5 mg
A Analgesic:
Acetaminophen (Extra Strength)
Relieves sinus pain, headache and fever.
500 mg
AH Antihistamine:
Chlorpheniramine Maleate
Relieves runny nose and sneezing.
2 mg
NON-MEDICINAL INGREDIENTS (alphabetical):
Celluloses, corn starch, D&C yellow nº 10, FD&C blue nº 1, FD&C blue nº 2, FD&C red nº 40, FD&C yellow nº 6, iron oxide black, magnesium stearate, polydextrose, polyethylene glycol, sodium starch, glycolate, titanium dioxide, triacetin, wax.
Reviews
1 2 3 4 5
0 reviews 0% recommend this product Be the first to review

Average Ratings

Overall
1 2 3 4 5
0.0